Alert archive / Minnesota / Frost Advisories in 2009

Frost Advisory 1, NWS Twin Cities, MN

May 16, 200921 counties in Minnesota; 9 counties in Wisconsin

NWS Twin Cities, MN issued this frost advisory at May 16, 2009, 4:07 AM CDT for 21 counties in Minnesota; 9 counties in Wisconsin. It took effect at May 17, 2009, 3:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 16, 2009, 4:07 AM CDT (09:07 UTC)
In effect from
May 17, 2009, 3:00 AM CDT
Expired
May 17, 2009, 7:00 AM CDT
In force
4 hr
Issued by
NWS Twin Cities, MN
All 30 counties

Anoka County, MN, Benton County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Le Sueur County, MN, Mille Lacs County, MN, Morrison County, MN, Ramsey County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Wright County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2009-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2009-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMPX 160907
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 AM CDT SAT MAY 16 2009

...A COLD NIGHT AHEAD WITH FROST LIKELY...

.AN UNSEASONABLY COLD AIR MASS WAS PUSHING INTO THE REGION
TODAY...AND THE ASSOCIATED HIGH PRESSURE WILL SETTLE OVER CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN TONIGHT. CLEAR SKIES AND
LIGHT WINDS WILL CREATE IDEAL CONDITIONS FOR FROST LATE TONIGHT. THE
MOST LIKELY AREA FOR WIDESPREAD FROST WILL GENERALLY BE EAST OF A
LINE FROM AROUND ST CLOUD...TO MANKATO...AND ALBERT LEA. HOWEVER...THE
CENTRAL PARTS OF THE TWIN CITIES MAY ONLY EXPERIENCE PATCHY FROST.

MNZ043>045-050>053-059>063-068>070-076>078-084-085-093-WIZ014>016-
023>028-161715-
/O.NEW.KMPX.FR.Y.0001.090517T0800Z-090517T1200Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-
LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...
MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...CHASKA...
SHAKOPEE...BURNSVILLE...LE SUEUR...FARIBAULT...RED WING...
WASECA...OWATONNA...ALBERT LEA...AMERY...BALSAM LAKE...
RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND...
RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
407 AM CDT SAT MAY 16 2009

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CDT
SUNDAY. 

EXPECT WIDESPREAD FROST LATE TONIGHT AS A COLD HIGH PRESSURE AREA
MOVES OVER CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
000 
WWUS73 KMPX 161701
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1201 PM CDT SAT MAY 16 2009

...A COLD NIGHT AHEAD WITH FROST LIKELY...

.AN UNSEASONABLY COLD AIR MASS WAS PUSHING INTO THE REGION
TODAY...AND THE ASSOCIATED HIGH PRESSURE WILL SETTLE OVER CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN TONIGHT. CLEAR SKIES AND
LIGHT WINDS WILL CREATE IDEAL CONDITIONS FOR FROST LATE TONIGHT.
THE MOST LIKELY AREA FOR WIDESPREAD FROST WILL GENERALLY BE EAST
OF A LINE FROM AROUND ST CLOUD...TO MANKATO...AND ALBERT LEA.
HOWEVER...THE CENTRAL PARTS OF THE TWIN CITIES MAY ONLY
EXPERIENCE PATCHY FROST.

MNZ043>045-050>053-059>063-068>070-076>078-084-085-093-WIZ014>016-
023>028-170115-
/O.CON.KMPX.FR.Y.0001.090517T0800Z-090517T1200Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-
LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...
MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...CHASKA...
SHAKOPEE...BURNSVILLE...LE SUEUR...FARIBAULT...RED WING...
WASECA...OWATONNA...ALBERT LEA...AMERY...BALSAM LAKE...
RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND...
RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
1201 PM CDT SAT MAY 16 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SUNDAY. 

EXPECT WIDESPREAD FROST LATE TONIGHT AS A COLD HIGH PRESSURE AREA
MOVES OVER CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS73 KMPX 162328
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
628 PM CDT SAT MAY 16 2009

...A FROSTY NIGHT AHEAD...

.A FROST ADVISORY REMAINS IN EFFECT LATE TONIGHT AND SUNDAY
MORNING. THE FROST ADVISORY COVERS EAST CENTRAL AND SOUTHEAST 
MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN. AN UNSEASONABLY COLD
AIR MASS COVERED THE REGION. CLEAR SKIES AND LIGHT WINDS OVERNIGHT
WILL CREATE IDEAL CONDITIONS FOR FROST. 

MNZ043>045-050>053-059>063-068>070-076>078-084-085-093-WIZ014>016-
023>028-170730-
/O.CON.KMPX.FR.Y.0001.090517T0800Z-090517T1200Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-
LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...
MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...CHASKA...
SHAKOPEE...BURNSVILLE...LE SUEUR...FARIBAULT...RED WING...
WASECA...OWATONNA...ALBERT LEA...AMERY...BALSAM LAKE...
RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND...
RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
628 PM CDT SAT MAY 16 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SUNDAY. 
THE ADVISORY COVERS EAST CENTRAL AND SOUTHEAST MINNESOTA AS WELL
AS WEST CENTRAL WISCONSIN.

EXPECT WIDESPREAD FROST LATE TONIGHT AS A COLD HIGH PRESSURE
SYSTEM COVERS EASTERN MINNESOTA AND WESTERN WISCONSIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RAH
000 
WWUS73 KMPX 170729
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
229 AM CDT SUN MAY 17 2009

...A FROSTY MORNING AHEAD...

.A FROST ADVISORY REMAINS IN EFFECT FOR THE REST OF TONIGHT AND SUNDAY
MORNING. THE FROST ADVISORY COVERS EAST CENTRAL AND SOUTHEAST
MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN. TEMPERATURES HAVE
ALREADY FALLEN INTO THE MID 30S ACROSS PARTS OF THE ADVISORY
AREA...THOUGH AN AREA OF CLOUDS HAS SLOWED COOLING IN THE LAST
COUPLE OF HOURS. THESE CLOUDS SHOULD BE CLEAR OF THE AREA
WITHIN THE NEXT 3 HOURS...RESULTING IN A RETURN TO CLEAR SKIES AND
EXCELLENT COOLING CONDITIONS. THIS WILL LIKELY LEAD TO WIDESPREAD
FROST ACROSS THE ADVISORY AREA...ESPECIALLY OUTSIDE OF THE TWIN
CITIES.

MNZ043>045-050>053-059>063-068>070-076>078-084-085-093-WIZ014>016-
023>028-171200-
/O.CON.KMPX.FR.Y.0001.090517T0800Z-090517T1200Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-
LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...
MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...CHASKA...
SHAKOPEE...BURNSVILLE...LE SUEUR...FARIBAULT...RED WING...
WASECA...OWATONNA...ALBERT LEA...AMERY...BALSAM LAKE...
RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND...
RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
229 AM CDT SUN MAY 17 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

EXPECT WIDESPREAD FROST LATE TONIGHT AS A COLD HIGH PRESSURE
SYSTEM COVERS EASTERN MINNESOTA AND WESTERN WISCONSIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this frost advisory went out at May 16, 3:40 AM CDT, 27 minutes earlier.

Area forecast discussion, May 16, 3:40 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
340 AM CDT SAT MAY 16 2009

.DISCUSSION...

COLD AIR POURING INTO THE AREA THIS MORNING WITH STILL STRONG
NORTHWEST  WINDS. THE INITIAL SURGE OF PRESSURE RISES HAS
SLACKENED...SO SPEEDS HAVE DROPPED TO JUST BELOW WIND ADVISORY
CRITERIA. PATTERN STILL SUGGESTS STRONG WINDS CONTINUING OVER THE
EASTERN CWA INTO EARLY AFTERNOON. DECENT MIXING THIS MORNING TOO
AS CLOUDS DECREASE OVER SOUTH CENTRAL MN. COULD BE NEAR CRITERIA
AT TIMES BUT WILL NOT ISSUE ADVSY AT THIS TIME. OTHERWISE GOOD
SUBSIDENCE AND DRYING BREAKING UP THE CLOUDS ON WEST EDGE OF THE
COLD ADVECTION CLOUD SHIELD. COULD BE SLOW TO BREAK UP NE CWA
CLOSE TO THE DEEPER COLD POCKET. HIGH PRES RIDGE WILL MOVE OVER
THE AREA TONIGHT WITH TEMPS DROPPING TO FREEZING OR LOWER OVER THE
EASTERN CWA. SREF PROBS OF SFC TEMPS LESS THAN 32 MAXING OUT OVER
WI BUT WILL HAVE SIMILAR TEMPS BACK INTO EAST CENTRAL AND SOUTH
CENTRAL MN. WILL ISSUE FROST ADVISORY INCLUDING THE OUTLYING AREAS
OF MSP. IT IS POSSIBLE THAT A FEW COUNTIES WEST MAY BE NEEDED...BUT
DAY SHIFT CAN EVALUATE.

MODERATION BEGINS LATER SUNDAY AFTERNOON IN THE WEST...AND MONDAY
STILL LOOKS TO BE A WARM DAY. WEST-EAST HOT PROD SETTING OVER
SOUTHERN OR CENTRAL MN. GOOD SET UP FOR DOWNSLOPE EAST OF BUFFALO
RIDGE...CNB...MVE..GDD...RWF AREAS ALTHOUGH 850 MB WINDS NOT ALL
THAT STRONG. MID LEVEL INSTABILITY BUILDING A BIT AHEAD OF COOL
FRONT FOR MONDAY AFTERNOON...SO WILL LEAVE IN THE SMALL POPS
CENTRAL AND THEN SAGGING INTO SOUTH CENTRAL MN AND PARTS OF WI
MONDAY NIGHT. GENERAL AGREEMENT THAT FRONT WILL SAG FAR ENOUGH
SOUTH TO REMOVE POPS ON TUESDAY ALL BUT THE SOUTH CENTRAL. MID
WEEK TRENDS LOOK UNCERTAIN...BUT SOME AGREEMENT BETWEEN EC AND GFS
WITH BOUNDARY HEADING BACK NE FOR A WARMER DAY ON WEDNESDAY. WILL
NOT GO TO WILD WITH CHANGES NOW...BIT DID BRING UP HIGH TEMPS A
BIT. THERE IS HUGE UNCERTAINTY IN THE ENSEMBLE 2 METER TEMP
MEMBERS FOR MID WEEK...AND THIS TREND HAS BEEN GROWING. THE 0515
00Z RUN OF THE ENSEMBLE MEMBERS WAS SHOWING A 20 DEGREE SPREAD
BETWEEN THE MIN AND MAX HIGH TEMP FOR RWF..BOTH TUESDAY AND
WEDNESDAY. THIS TYPE OF UNCERTAINTY DURING THE WINTER YIELDED A
COLDER BIAS. WILL SEE WHAT HAPPENS.

&&

.AVIATION... /06Z TAF ISSUANCE/

COLD FRONT NOW EAST OF THE FA WITH A TIGHT PRESSURE GRADIENT IN
ITS WAKE. NORTHWEST WINDS OF 15 TO 25 KNOTS OVERNIGHT AND MUCH OF
SATURDAY AS THE WIND DIRECTION IS WELL ALIGNED IN THE VERTICAL.
GUSTS INTO THE LOW 30S EXPECTED FOR KMSP...KRNH AND KEAU DURING
THE LATE MORNING AND AFTERNOON ON SATURDAY WITH MOMENTUM TRANSFER
REACHING 800 MB. EXTENSIVE MVFR CEILINGS OVER THE TAF SITES NOW
WILL SLOWLY LIFT OVERNIGHT FROM WEST TO EAST ACROSS THE MN TAF
SITES AS DRIER LOW LEVEL AIR MOVES IN. CEILINGS ALREADY
APPROACHING VFR JUST WEST AND NORTH OF KAXN. EXPECT MVFR CEILINGS
TO LINGER FOR A TIME SATURDAY MORNING FOR KRNH AND KEAU AS THE
COLD POOL ALOFT PASSES THROUGH WITH THE CU RULE QUITE NEGATIVE
UNTIL 18Z. WINDS TO DIMINISH SIGNIFICANTLY AFTER 17/00Z AS HIGH
PRESSURE SETTLES IN.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FROST ADVISORY FROM 3 AM TO 7 AM CDT SUNDAY FOR ANOKA-BENTON-
     CARVER-CHISAGO-DAKOTA-FREEBORN-GOODHUE-HENNEPIN-ISANTI-
     KANABEC-LE SUEUR-MILLE LACS-MORRISON-RAMSEY-RICE-SCOTT-
     SHERBURNE-STEELE-WASECA-WASHINGTON-WRIGHT.

WI...FROST ADVISORY FROM 3 AM TO 7 AM CDT SUNDAY FOR BARRON-CHIPPEWA-
     DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.

&&

JPR/RAH
Hazardous weather outlook, May 15, 7:03 PM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 PM CDT FRI MAY 15 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
170015-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
703 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A COLD FRONT WILL MOVE ACROSS FAR EASTERN MINNESOTA AND WESTERN
WISCONSIN THIS EVENING. A FEW THUNDERSTORMS WILL OCCUR ALONG AND
AHEAD OF THE FRONT. LOCALLY HEAVY DOWNPOURS CAN BE EXPECTED ACROSS
WEST CENTRAL WISCONSIN AS THE ACTIVITY MOVES THROUGH.

NORTHWEST WINDS NEAR 30 MPH WILL OCCUR EARLY TONIGHT IN THE WAKE
OF THE FRONT ACROSS WEST CENTRAL THROUGH SOUTH CENTRAL MINNESOTA.

COLD AIR WILL POUR IN ON THE NORTHWEST WINDS OVERNIGHT WITH TEMPERATURES
DROPPING CLOSE TO THE FREEZING MARK DURING THE EARLY MORNING
HOURS ACROSS WEST CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD AIR MASS WILL SETTLE OVER THE ENTIRE AREA BY SUNDAY
MORNING WITH FROST AND FREEZE CONDITIONS POSSIBLE.

THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY OF NEXT
WEEK AS THE NEXT FRONTAL SYSTEM MOVES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

RAH

Nearby

Frost Advisories in Minnesota, 2009Frost Advisories in Wisconsin, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.